



Resuscitation 2023 Scientific Programme (preliminary programme)									
	Thursday, No	vember 2		Friday, November 3			Saturday, November 4		
	Auditorium (Main session)	Room 6	Room 5	Auditorium (Main session)	Room 6	Room 5	Auditorium (Main session)	Room 6	Room 5
Morning 1 - 08:30-09:45 75 min session				UEFA - ERC collaboration Speakers: - Federico Semeraro - Koen Monsieurs - UEFA representative TBC	Brain injury after Cardiac Arrest Session Chairs: - Theresa Olasveengen - Markus Skrifvars Speakers: - Mypinder Sekhon - Astrid Hoedemaekers - Cliff Callaway	ECMO (75 min)	Year in review Session Chairs: - Jas Soar - John Madar Speakers: - Dominique Biarent - Ian Drennan - Marije Hogeveen	Roundtable: Life after Cardiac Arrest Session Chairs: - Bo Winkel - Cliff Callaway Speakers: - Gisela Lilja - Katie Dainty - Kjetil Sunde	POCUS
45 min				Collaborative session with UEFA to highlight how we can work together to save more lives - both on and off the pitch!	Short introductions into the mechanisms of brain injury, what to look for and what to do, before we dive into discussions on where we can go from here to improve outcomes. Coffee break		A recap of the most important new science: - CPR - Paediatric resuscitation - Post arrest care - Neonatal resuscitation	How are our patients really doing after surviving their cardiac arrest? How are their families? And what happens to the bystanders that saved their life - does anyone know?	
Morning 2- 10:30-11:30 60 min session				Oral abstracts - Young Investigator Awards Session Chairs: - Jerry Nolan - Gavin Perkins	Case based discussion Withdrawal of care Session Chairs: - Kjetil Sunde - Laurie Morrison Speakers: - Astrid Hoedemaekers - Claudio Sandroni	Roundtable: Resuscitation 2050	Lancet commission on sudden cardiac death Session Chairs: - Joyce Yeung - Sule Akin Speakers: - Fredrik Folke - Theresa Olasveengen - Bo Winkel	Debate - pro/con Hypothermia studies in Cardiac Arrest Session Chairs: - Cliff Callaway - Ian Drennan Speakers: - K jetil Sunde - Mypinder Sekhon - Markus Kirfvars	POCUS
11:30-13:00				A collection of the best abstracts submitted by young scientists, don't miss the Young ERC awards.	Only about half of patients admitted to the ICU after cardiac arrest survive with good outcome. How do we handle withdrawal of life-sustaining therapies after cardiac arrest? Join the discussion!	Joint session with EUSEM, ACVC, Red Cross	The Lancet will launch the results from their commission on sudden cardiac death in 2023. This session has the key messages from the commissioners.	Nothing is quite as contentious as hypothermia after cardiac arrest - still! Do we need further studies on hypothermia, or do we have the answers we need?	
30 min session					ster presentations & Lunch		Poster presentations & Lunch		
12:45-12:00 Afternoon 1 - 13:00-13:45 45 min session	Opening ceremony Speakers: - Marko Noc			Rapid fire session Improving equality & diversity in resuscitation Session Chairs: - Koen Monsieurs - Jacqueline Eleonora Ek Speakers: - Paul Chan	Case based education- Oxygenation & ventilation Session Chairs: - Ian Drennan - Mypinder Sekhon Speakers: - Markus Skrifvars	VR for CPR training	Rapid fire session Oral abstracts Session Chairs: - Gavin Perkins - Federico Semeraro Speakers: - Jan-Thorsten Grasner		
	Welcome to Resuscitation 2023! The traditional Peter Safar lecture, followed by an opening act will get us started.	Special		I have Yearin How do we improve diversity in resuscitation? There are unacceptable inequalities in training, education and access to resuscitation. Where do we start?	- Janet Bray New clinical trials give new insights into how we should oxygenate and ventilate after cardiac arrest. Or have they only generated new questions?	Joint session with SESAM	A traditional highlight - the very best of the best original science abstracts competing for the ultimate honour.		
Afternoon 2 - 14:00-15:15 75 min session	Roundtable: How do we improve outcomes from HCA? Session Chairs: - Sicoban Masterson - Sule Akin Speakers: - Francesc Carmona - Keith Couper - Paul Chan - Tino Greff	circumstances - traumatic arrest Session Chairs: - Karl Thies - Carsten Lott - Speakers: - Carsten Lott - Karl Thies - Fabian Kooij - Robert Tipping - Anatolij Truhlar	Video CPR / Dispatch	What is new in defibrillation? Session Chairs: - Fredrik Folke - Jas Soar - Speakers: - Ian Drennan - Giuseppe Ristagno - Andreas Claesson	Roundtable: How to improve outcomes from OHCA? Session Chairs: - Paul Chan - Siobhan Masterson Speakers: - Katie Dainty - Joyce Yeung - Patricia Conaghan	Neonatal resuscitation	Closing ceremony Speakers: - Laurie Morrison		
45 min	our IHCA registry to improve outcomes? We will also get an update from the ILCOR IHCA working group, which recently were tasked to come up with some new ideas and strategies for IHCA.	Practical case based session on how to manage traumatic cardiac arrest. Come meet the experts!		A lot of exciting new defibrillation science! This session includes updates on double-sequential defibrillation, pad placement, AMSA and "see through CPR" as well as the updates of drones to dispatch AEDs.	Short presentations and a lot of discussions! Do we need to improve our emergency medical dispatch, promote cardiac arrest centers or do we need novel training strategies? How can we move the needle? Coffee break		Final words, awards and of course - the Negovsky lecture to round off a great couple of days of resuscitation science and education!		
+3 ******	Case based discussion: When to stop?	Meet the experts - Calcium during		Case based education: Follow-up after	Meet the experts - Novel training				
Afternoon 3- 16:00-16:45 45 min session	Session Chairs: - Francesc Carmona - Diana Cimpoesu Speakers: - Peter Paal	Cardiac Arrest Session Chairs: - Jerry Nolan - Therese Djarv Speakers	Young ERC session	Cardiac Arrest Session Chairs: - Katie Dainty - Claudio Sandroni Speakers: - Gisela Lilja	strategies Session Chairs: - Sander van Goor - Carsten Lott Speakers: - Tino Greif	Paediatric resuscitation			
	- Laurie Morrison - Kasper Glerup Lauridsen Engage with your fellow resuscitation specialists - when should we stop our CPR efforts? And when should we not even have started?	- Asgeir Granfeldt - Markus Skrifvars Does calcium still have a role in cardiac arrest, or should we never use it again? How to interpret the results from the COCA trial.		- GISEIG LIIJG - CHIEf Callaway - Bo Winkel Follow-up and rehabilitation after CA-who, when and how?	- Finces Carmona - Ileana Lulic Novel training strategies to improve survival.				
Afternoon 4 - 16:45-17:30 45 min session	Debate - pro/con ABC vs. ACB? Session Chairs: - Enrico Baldi - Keth Couper Speakers: - Janet Bray - Fredrik Folke - Jana Djakow - Dominique Blarent	Case based education: Special circumstances Session Chairs: -Jacqueline Eleonora Ek - Andreas Claesson Speakers: - Carsten Lott - Therese Djarv	CPR Training in low resource setting	Case based education: Special circumstances Session Chairs: - Marko Noc - Kasper Glerup Lauridsen Speakers: - Gabriel Putzer - Jan Belohlavek	Debate - pro/con IV vs. IO Session Chairs: - Gavin Perkins - Janet Bray Speakers: - Jerry Nolan - Asgeir Granfeldt	Paediatric post- arrest			
	Show-down among adult and paediatric resuscitation specialists alike - what should we be teaching? Compression only or full CPR? Compression first?	Tips and tricks on the differential diagnosis of the 4 H's and 4 T's during cardiac arrest.		Learn from the experts - How do they manage their ECMO resuscitations.	Engage with your fellow resuscitation specialists - when would you use IV vs. 10? Does it make a difference?				